# SDR AALA202507316361

- Difficulty date: July 25, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 68,562 hours, 29,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4739551
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO FIRE LIGHT ILLUMINATED ON THE GROUND. FIRE WARNING BELL SOUNDED AND THE CARGO FIRE BOTTLE DISCHARGED. REMOVED AND REPLACED CARGO FIRE EXTINGUISHING BOTTLE (AALA202507315282), PER AMM 26-23-01. ALSO REMOVED AND REPLACED CARGO FIRE CONTROL UNIT (AALA202507316361), PER AMM 26-16-02, ALSO, REMOVED AND REPLACED ALL 4 FORWARD CARGO SMOKE DETECTOR (AALA202507314614), (AALA202507312870), (AALA202507317070), (AALA202507316019), PER AMM 26-16-01. OPERATIONAL CHECK GOOD.
